| Model Number |
1119867 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/22/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a "service required" alarm condition occurred.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and an error code related to the charging of the internal battery was observed.The device's internal battery was replaced to address the issue.